Inequalities for Dirichlet series with positive coefficients and related integrals

Research output: Contribution to journalArticle

1 Citation (Scopus)


Mulholland proved severed interesting results for Dirichlet series and related integrals. A few of these results have been recently generalized. The aim of the present paper is to improve further these theorems and to prove certain converse statements. Finally, we show that our theorems cannot be improved any longer.

Original languageEnglish
Pages (from-to)201-211
Number of pages11
JournalAnalysis Mathematica
Issue number1
Publication statusPublished - Jan 1 1998


ASJC Scopus subject areas

  • Mathematics(all)

Cite this